Jump to content

Awoods97

Just Registered
  • Content Count

    1
  • Joined

  • Last visited

About Awoods97

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey guys, So I initially started taking Wellbutrin a few years ago, and stopped on my own (silly, I know.) My doctor started me off 2 months ago on Wellbutrin at 150mg. After I didn't notice any changes, for better or worse, we talked & he increased my dose to 300mg x1 a day. It's now been about 2 weeks, and I feel weird. It's hard to describe, but my reaction time has increased, and I have a general feeling of being "in limbo," if that makes sense. I have yet to notice any changes regarding the depression, but I have also notices that I don't get hungry. If I forget to eat, I can go a day or 2 without eating. I've been monitoring my sugar (work on an ambulance, so I have people to look out for me if need be) just in case the reason I'm feeling like this could be due to hypoglycemia. My sugars have been fine, and other than having an increased heart rate at rest occasionally, my other vitals have been WNL. Has anyone else experienced this type of feeling? Thanks
×
×
  • Create New...